Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 282, NWS Birmingham, AL

June 11, 2011Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 11, 2011, 4:45 PM CDT for Russell County, Alabama. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 4:45 PM CDT (21:45 UTC)
Expired
Jun 11, 2011, 5:15 PM CDT
In force
30 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Russell County, AL

What was reported inside it

TimeReportWhereRemark
Jun 11, 4:50 PM CDTTSTM WND DMG2 E Parkmanville, ALMINOR STRUCTURE DAMAGE TO A HOUSE. SHUTTERS BLOWN OFF THE SIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 636 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
636 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WUUS54 KBMX 112145
SVRBMX
ALC113-112215-
/O.NEW.KBMX.SV.W.0282.110611T2145Z-110611T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 515 PM CDT

* AT 440 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR RUSSELL
  COUNTY SPORTS COMPLEX...OR 10 MILES SOUTHWEST OF PHENIX CITY...AND
  MOVING SOUTHWEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL COUNTY SPORTS COMPLEX...SEALE...UCHEE...HATCHECHUBBE AND
  RUTHERFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3214 8514 3215 8535 3227 8543 3240 8544
      3241 8543 3241 8533 3247 8533 3247 8518
      3247 8509 3238 8497
TIME...MOT...LOC 2145Z 049DEG 14KT 3236 8516

$$

56
1 follow-up statement
461 
WWUS54 KBMX 112203
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CDT SAT JUN 11 2011

ALC113-112215-
/O.CON.KBMX.SV.W.0282.000000T0000Z-110611T2215Z/
RUSSELL AL-
503 PM CDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL COUNTY
UNTIL 515 PM CDT...

AT 458 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
STORM WAS LOCATED NEAR SEALE...OR 14 MILES NORTHEAST OF 
HURTSBORO...MOVING SOUTHWEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  UCHEE...HATCHECHUBBE AND RUTHERFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE TO HOMES NEAR 
PARKMANVILLE AND SEALE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3214 8514 3215 8535 3227 8543 3240 8544
      3241 8543 3241 8533 3247 8533 3247 8518
      3247 8509 3238 8497
TIME...MOT...LOC 2202Z 049DEG 14KT 3232 8522

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:31 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 11, 3:31 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CDT SAT JUN 11 2011

.DISCUSSION...

WILL BE BRIEF AS WE HAVE NUMEROUS STORMS ON THE RADAR. NO REAL
WHOLESALE CHANGES FROM THE MORNING PACKAGE AS WE APPEAR AS IF WE
WILL BE STUCK IN A SIMILAR PATTERN OVER THE NEXT WEEK. IN GENERAL
UPPER LEVEL LOW PRESSURE WILL SIT AND SPIN OVER NEW
ENGLAND...WHILE THE DEEPER RIDGING HOLDS STRONG IN THE SOUTHERN
PLAINS. THIS WILL KEEP THE SOUTHEAST IN THE DREADED...AND FORECAST
UNFRIENDLY NORTHWEST FLOW. IN THIS ATYPICAL SUMMERTIME
PATTERN...STORMS WILL BE A BIT MORE NUMEROUS AS WEAK UPPER LEVEL
DISTURBANCES ROTATE SOUTHEAST AROUND THE LOW. IT IS DEFINITELY A
POSITIVE CHANGE AS WE DESPERATELY NEED THE RAIN...HOWEVER...IT
DOES MAKE THE FORECAST A BIT MORE CHALLENGING. ASIDE FROM
MONDAY...WE WILL LIKELY SEE SCATTERED TO PERHAPS EVEN NUMEROUS
STORMS EACH DAY...AND SOME MAY LAST WELL INTO THE EVENING OR
OVERNIGHT AS WE MOVE AWAY FROM THE TYPICAL DIURNALLY DRIVEN
CONVECTION. OTHERWISE IT WILL CONTINUE HOT AND HUMID.

17/KLAWS

&&

.AVIATION...18Z TAF DISCUSSION.

MOSTLY VFR CONDITIONS THIS AFTERNOON...BUT WILL HAVE TO DEAL WITH
ISOLATED TO SCATTERED SH/TS WHICH WILL HANDLE WITH AMD THROUGH 02Z.
BEYOND 02Z...PROBABLY WILL SEE AT LEAST MVFR VIS NEAR SUNRISE AT
JUST ABOUT EVERY SITE...WITH KANB POTENTIALLY FALLING TO IFR FOR A
COUPLE OF HOURS.

WINDS WILL BASICALLY BE LIGHT OUT OF THE NORTH...OTHER THAN IF YOU
GET AROUND ONE OF THE AFTERNOON THUNDERSTORMS...WHICH COULD GIVE A
GUST TO 25 KTS...AND SOME HAIL.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

27

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     64  95  65  94  64 /  30  20  10  10  10
ANNISTON    67  95  67  94  67 /  30  20  10  10  10
BIRMINGHAM  71  95  72  96  71 /  30  20  10  10  10
TUSCALOOSA  68  97  68  98  68 /  30  20  20  10  10
CALERA      69  94  69  96  69 /  30  20  20  10  10
AUBURN      70  95  71  96  70 /  20  30  20  10  10
MONTGOMERY  69  97  70  98  69 /  20  30  20  10  10
TROY        67  97  69  98  67 /  20  30  20  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

17/27
Hazardous weather outlook, Jun 11, 3:13 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT SAT JUN 11 2011

ALZ011>015-017>050-122015-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
313 PM CDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 11, 4:28 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT SAT JUN 11 2011

ALZ040-112215-
DALLAS AL-
428 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 515 PM CDT...

AT 427 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BURNSVILLE...OR NEAR VALLEY GRANDE...MOVING
SOUTHWEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SELMA...
  SELMONT-WEST SELMONT...
  MEMORIAL STADIUM...
  POTTER STATION...
  TYLER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3227 8728 3258 8698 3254 8690 3246 8686
      3244 8686 3243 8683 3213 8699
TIME...MOT...LOC 2129Z 031DEG 14KT 3245 8695

56
Local storm report, Jun 11, 4:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             3 E CARTERS HILL        32.19N 86.07W
06/11/2011  E1.00 INCH       MONTGOMERY         AL   PUBLIC

&&

JTALLEY
Special weather statement, Jun 11, 4:33 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT SAT JUN 11 2011

ALZ040-112200-
DALLAS AL-
433 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS COUNTY UNTIL 500
PM CDT...

AT 431 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BOGUE CHITTO...OR 13 MILES WEST OF SELMA...MOVING
SOUTHWEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BOGUE CHITTO...
  ORRVILLE...
  FIVE POINTS...
  CENTRAL MILLS...
  HAZEN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3219 8733 3219 8736 3226 8745 3226 8748
      3231 8748 3231 8742 3239 8742 3249 8730
      3249 8722 3241 8710 3217 8730
TIME...MOT...LOC 2134Z 040DEG 14KT 3239 8725

56
Local storm report, Jun 11, 4:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     LINEVILLE               33.31N 85.75W
06/11/2011                   CLAY               AL   PUBLIC

            SEVERAL TREES WERE REPORTED DOWN ALONG HWY 48 IN
            LINEVILLE.

&&

JTALLEY
Special weather statement, Jun 11, 4:39 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT SAT JUN 11 2011

ALZ019-021-027>029-112230-
CALHOUN AL-CLAY AL-CLEBURNE AL-RANDOLPH AL-TALLADEGA AL-
439 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALLADEGA...SOUTHWESTERN
RANDOLPH...SOUTHWESTERN CLEBURNE...CLAY AND SOUTHERN CALHOUN COUNTIES
UNTIL 530 PM CDT...

AT 436 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT MCCLELLAN TO
TALLADEGA...AND MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALLADEGA...
  ANNISTON...
  OXFORD...
  ASHLAND...
  LINEVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3317 8530 3310 8581 3311 8597 3309 8598
      3309 8600 3310 8601 3310 8619 3340 8629
      3376 8577
TIME...MOT...LOC 2139Z 333DEG 11KT 3371 8577 3341 8613

56
Special weather statement, Jun 11, 4:41 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 PM CDT SAT JUN 11 2011

ALZ045-047-048-112230-
LEE AL-MACON AL-RUSSELL AL-
441 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...EASTERN MACON AND
SOUTHEASTERN LEE COUNTIES UNTIL 530 PM CDT...

AT 436 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LADONIA...OR 8 MILES SOUTHWEST OF PHENIX CITY...
MOVING SOUTHWEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RUSSELL COUNTY SPORTS COMPLEX...
  SEALE...
  UCHEE...
  SOCIETY HILL...
  PARKMANVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3234 8500 3232 8500 3211 8523 3215 8527
      3215 8535 3248 8557 3255 8515 3237 8498
TIME...MOT...LOC 2141Z 049DEG 14KT 3239 8514

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:50 PM CDTSpecial Weather StatementBMXBullock25 min
Jun 10, 8:05 PM CDTSpecial Weather StatementBMXMontgomery25 min
Jun 10, 8:07 PM CDTSpecial Weather StatementBMXPike23 min
Jun 10, 8:45 PM CDTSpecial Weather StatementBMXBarbour30 min
Jun 10, 9:40 PM CDTSpecial Weather StatementBMXBarbour35 min
Jun 10, 10:18 PM CDTSpecial Weather StatementBMXDale27 min
Jun 10, 10:49 PM CDTSpecial Weather StatementBMXRussell41 min
Jun 11, 1:24 PM CDTSpecial Weather StatementBMXClay51 min
Jun 11, 1:29 PM CDTSevere Thunderstorm WarningBMXClay30 min
Jun 11, 2:18 PM CDTSpecial Weather StatementBMXCoosa42 min
Jun 11, 2:28 PM CDTSevere Thunderstorm WarningBMXTallapoosa47 min
Jun 11, 2:31 PM CDTSevere Thunderstorm WarningBMXElmore29 min
Jun 11, 2:35 PM CDTSpecial Weather StatementBMXCherokee40 min
Jun 11, 2:47 PM CDTSpecial Weather StatementBMXCherokee, Etowah, St. Clair43 min
Jun 11, 2:53 PM CDTSpecial Weather StatementBMXShelby37 min
Jun 11, 2:59 PM CDTSevere Thunderstorm WarningBMXElmore26 min
Jun 11, 3:06 PM CDTSpecial Weather StatementBMXTallapoosa39 min
Jun 11, 3:09 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby29 min
Jun 11, 3:18 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby117 min
Jun 11, 3:28 PM CDTSevere Thunderstorm WarningBMXMontgomery47 min
Jun 11, 3:33 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, Talladega42 min
Jun 11, 3:39 PM CDTSpecial Weather StatementBMXBibb51 min
Jun 11, 3:42 PM CDTSevere Thunderstorm WarningBMXMontgomery48 min
Jun 11, 3:55 PM CDTSpecial Weather StatementBMXAutauga35 min
Jun 11, 4:14 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, Talladega46 min
Jun 11, 4:28 PM CDTSpecial Weather StatementBMXDallas47 min
Jun 11, 4:33 PM CDTSpecial Weather StatementBMXDallas27 min
Jun 11, 4:39 PM CDTSpecial Weather StatementBMXClay, Randolph, Talladega51 min
Jun 11, 4:41 PM CDTSpecial Weather StatementBMXRussell49 min
Jun 11, 4:52 PM CDTSpecial Weather StatementBMXLowndes23 min
Jun 11, 5:16 PM CDTSpecial Weather StatementBMXBarbour44 min
Jun 11, 5:25 PM CDTSpecial Weather StatementBMXHale50 min
Jun 11, 5:54 PM CDTSpecial Weather StatementBMXRussell36 min
Jun 11, 6:45 PM CDTSpecial Weather StatementBMXFayette45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.